# SDR UALA2009101603242

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 40,332 hours, 15,694 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2140
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAIL WITH EPSU EXT LOAD FWD L.  REMOVED AND REPLACED EPSU AND PWR SUPPLY, NO HELP.  REMOVED AND REPLACED DOOR 1L EVAC SLIDE, OPS CHECK GOOD.
